BibTeX record: journals/jise/LinCLH08

download as .bib file

@article{DBLP:journals/jise/LinCLH08,
  author    = {{Shen-Yi} Lin and
               {Chih-Shen} Chen and
               Li Liu and
               {Chua-Huang} Huang},
  title     = {Tensor Product Formulation for Hilbert Space-Filling Curves.},
  journal   = {J. Inf. Sci. Eng.},
  year      = {2008},
  volume    = {24},
  number    = {1},
  pages     = {261--275},
  url       = {http://www.iis.sinica.edu.tw/page/jise/2008/200801_17.html},
  timestamp = {Wed, 03 Sep 2014 06:31:09 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jise/LinCLH08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}